Quantcast

Convulsions


#1

On wendesday July 4th, I was smoking medical marijuana (the same strain that I always smoke never had anything like this happen before after smoking) like I often do to alleviate my symptoms, when I blacked out. It felt like hours but in actuality was only a few minutes at most (I’m not completely sure the exact amount of time) when I came to I was unable to see and thought I was in a different place than I was. Walking forward I fell and hit my head on a shelf. My boyfriend helped me inside my face was grey, lips blue and blood pressure low. Shortly after sitting down I started a saline I.V. That is when the convulsions started, my entire body started convulsing moving my head arms and legs side to side every 10-15 seconds. I ended up in the hospital and the convulsions went on for 3 hours until I was finally sedated. My blood work and MRI came back clear, I had a headache for 5 days leading up to this event and throbbing pain and dizziness when I stood. Has anyone ever experienced something like this? Today I woke up with ringing ears could this also be a side effect of the episode I had? Any thing you know would be incredibly helpful or how to prevent this from happening again.


#2

Did you happen to get an MRI while at the ER? Or did you take any prescriptions before smoking?


#3

I got the MRI at the Er, and I take clindomycine and have been for months


#4

Online searches reveal that an overdose of Clyndamycin can cause convulsions…


#5

Thank you that is very helpful, I am seeing my specialist next week and I will bring that up


#6

Do you happen to remember the website you saw that? I would love to learn more about it.


#7

I have read that marijuna can cause die off, although it seems strange that you would have such a strong reaction to something you have used previous, so I’m not sure if that is what caused it - but just wanted to throw that out there. Other thoughts- Do you get your weed from a reputable source, ie dispensary vs street? The reason I thought of that is perhaps it was contaminated or laced with something else, or not the strain you thought it was… I use MM too and never have had something like this happen, so sorry I can’t help more. If you were having strange symptoms in the days leading up to when you had the episode, something else could have been going on and made you more sensitive than usual.


#8

And yes, my guess would be the ear ringing is related… I have tininitus too as a lyme symptom, and some days it is more pronounced than others.